# SDR 9708853202

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440407
- Condition: Failed
- Location: Nose
- Part time: 28,484 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE WEATHER RADAR BEGAN TO SPOKE ON THE RIGHT SIDE OF THE SCREEN.  DUE TO WEATHER INBOUND TO MSP, DECISION MADE TO DIVERT TO DTW WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER, NO HELP.  THE RADAR ANTENNA WAS LATER REPLACED, OPERATIONAL CHECK OK.
